International Journal of Differential Equations, Volume (2011), No (127), Year (2011-5) , Pages (1-15)

Title : ( Solving Famous Nonlinear Coupled Equations with Parameters Derivative by Homotopy Analysis Method )

Authors: Sohrab Effati , Hassan Saberi Nik , Reza Buzhabadi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

The homotopy analysis method HAM is employed to obtain symbolic approximate solutions for nonlinear coupled equations with parameters derivative. These nonlinear coupled equations with parameters derivative contain many important mathematical physics equations and reaction diffusion equations. By choosing different values of the parameters in general formal numerical solutions, as a result, a very rapidly convergent series solution is obtained. The efficiency and accuracy of the method are verified by using two famous examples: coupled Burgers and mKdV equations. The obtained results show that the homotopy perturbation method is a special case of homotopy analysis method.

Keywords

, homotopy analysis method, fractional differential
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1025233,
author = {Effati, Sohrab and Saberi Nik, Hassan and Buzhabadi, Reza},
title = {Solving Famous Nonlinear Coupled Equations with Parameters Derivative by Homotopy Analysis Method},
journal = {International Journal of Differential Equations},
year = {2011},
volume = {2011},
number = {127},
month = {May},
issn = {1687-9643},
pages = {1--15},
numpages = {14},
keywords = {homotopy analysis method; fractional differential equations},
}

[Download]

%0 Journal Article
%T Solving Famous Nonlinear Coupled Equations with Parameters Derivative by Homotopy Analysis Method
%A Effati, Sohrab
%A Saberi Nik, Hassan
%A Buzhabadi, Reza
%J International Journal of Differential Equations
%@ 1687-9643
%D 2011

[Download]